# SDR YENA2023033100303

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,558 hours, 1,242 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,558 hours, 1,242 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064503524
- Condition: Broken
- Location: Engine-1
- Part time: 7,686 hours, 2,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#523, JFL-LAX. (ETOPS) 'ENG1 HPV LOCKOUT PIN BROKEN IN DEACTIVATED POSITION; REMREP ENG1 BLEED HPV PER AMM REF 36-11-51. REF LOGPAGE 3569615, ITEM 2 (RAN ENG 1 + 2 PER 71-00-00-860-323A. AND OPS CHKECK OF #1 ENG HPV PER 36-11-51, C/W POWER ASSURANCE TEST PER 71-00-00-310-806A. NO BLEED FAULT NOTED NO ECAM.) FOR OPS CHECK.'
